Parasite From Surgery?
by Carol W.
Is it POSSIBLE to develop a parasite from surgery that I had where the Dr. used pig tissue in a Subuteral Sling Procedure?
I developed a small rash a couple months after the surgery, which then grew to a larger body rash (itchy) and now the rash is gone, but I have "crawling sensations" at random spots (from head to soles of feet) that come and go throughout the day.
Another possibility is that my Dr. switched me from Levoxyl to Synthroid (for Thyroid) around the same time rash developed??
Although I don't think either of these causes could be contagious, my husband also seems to have this (but not as bad). We applied Permethrin cream 2x just in case it was scabies. We only got relief for 2-3 days, then it returns.
What do you think this could be?
Also, we even purchased a microscope to do our own skin scraping, and we saw "worm and fiber looking things." Is this NORMALLY on a skin scraping??
It is certainly very possible to get a parasite from surgery, whether from pig tissue or any other bacteria that is lingering around the hospital. It happens all the time, although it's my opinion that most doctors and hospitals will deny it. :)
When you think about it, common sense will tell you that you are going to a place where all the sick people are and usually you are in a weakened condition yourself. This makes the likelihood of picking up some form of bacteria or parasite that much greater because your immune system is down.
I'm NOT saying that your current symptoms are definitely the result of your surgery. I can't really begin to guess that, but to answer your question, YES, it's possible to get a parasite from surgery.
It's also quite possible that your itching rash and/or the crawling sensation is from a sensitivity to your medication. There are many side effects to prescription meds, whether they are all listed on the label or not. You are putting foreign chemicals into your body and your body reacts in strange ways as a result.
Again, I'm not saying this is the source of your concern, but it IS a possibility. Have you mentioned the sensation to the doctor who prescribed your meds?
I'm less inclined to think that the medications are the issue in your case, because of your husband's symptoms. I can believe that you could pass a parasite/bacteria from surgery, but he shouldn't be experiencing side effects from YOUR medicine. :)
The truth is, the symptoms you are experiencing can be something entirely unrelated to a parasite from surgery or medication side effects.
You may have picked up an infection from somewhere else (because your immune system was down following
your surgery). It is really difficult to narrow down the original source of the problem.
You are not the first person to mention the "worm and fiber looking things" from your skin. I don't think many people have gone to the extent of buying their own microscope (apart from my husband - grin), but they have described unusual fibers in their skin. That seems to be related to a condition being called Morgellons
However, if you are only able to see them through the microscope, and not with the naked eye, it doesn't sound like the same things, necessarily. I'm wondering if what you are seeing is just the natural look of cells and bacteria, etc., under a microscope.
It would be helpful for you to Google images of skin tissue under the microscope, so you'll have some basis for comparison. Microscopic cells and organisms are pretty bizarre looking in most cases.
The only and best help I can offer you is to suggest some natural remedies and supplementation that may help your body deal with whatever the underlying cause is on it's own.
Here's what I would take if I were you...
- Herbal Fiberblend - for a complete digestive cleanse
- Para 90 - for parasite elimination
- Florafood - to boost the good/friendly bacteria in your system
- Garden Trio - to boost your nutrition levels and give your body the tools it needs to fight off whatever bacteria or germ is attacking it
This is something that both you and your husband should do together. Even though his symptoms aren't as severe as yours, you don't want to continuously pass whatever it is back and forth. If you treat both of you at the same time, you have the best chance of eliminating the problem for good.
God made the body to heal itself, for the most part, when it is fueled with the right ingredients to do the job. These natural supplements are only going to be beneficial to your overall health without worrying about unpleasant side effects (apart from possible detox symptoms).
Other ideas you can implement in the meantime are to increase the amount of garlic you eat. Garlic is a natural anti-fungal and may provide you with some relief.
Get some organic apple cider vinegar (with the "mother" in it) and use it on your skin as needed or in a bath. There are many beneficial properties in organic ACV that improve skin conditions. This is a simple and inexpensive way to try to get some relief. It's very rare for someone to have a negative reaction to ACV.
I completely sympathize with your current distress. Please let me know if I can be of any further help to you. To your good health!
AngieClick here to order.